Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1713–1719 (Mi de447)  

The Dirichlet problem for equations of von Kármán type

Yu. I. Zhary, A. S. Yurchenko

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (558 kB)

Bibliographic databases:
UDC: 517.946.9:534.121.1
Received: 20.12.1967

Citation: Yu. I. Zhary, A. S. Yurchenko, “The Dirichlet problem for equations of von Kármán type”, Differ. Uravn., 4:9 (1968), 1713–1719

Citation in format AMSBIB
\Bibitem{ZhaYur68}
\by Yu.~I.~Zhary, A.~S.~Yurchenko
\paper The Dirichlet problem for equations of von K\'arm\'an type
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1713--1719
\mathnet{http://mi.mathnet.ru/de447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235279}
\zmath{https://zbmath.org/?q=an:0159.15804}


Linking options:
  • http://mi.mathnet.ru/eng/de447
  • http://mi.mathnet.ru/eng/de/v4/i9/p1713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022